# SDR FDEA201503070706

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 751 hours, 16,395 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEVEL 1 EMER POWER ON, CYCLED EMER POWER SWITCH TO OFF & BACK TO ARM, NO HELP.  ADG TO PREVENT BATTERY FROM DISCHARGING.  WHEN EMER POWER SWITCH OFF, HAD LT EMER DC LIGHT.  STOWED THE ADG IAW AMM 24-25-01-2.  REPLACED RELAY R2-5411 & R2-5157.  EMER POWER TESTED OK.  NO HISTORY FOR 30 DAYS.
